# SDR SWAA2023090696344

- Difficulty date: September 1, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N8547V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63572
- Aircraft time: 19,953 hours, 9,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTS BATTERY PACK AT STA 500C+7 INOP<[01] REMOVED AND REPLACED CABIN EMERGENCY LIGHT BATTERY PACK AT STATION 500C+7 PER AMM 33-51-06. OPERATIONAL CHECKS GOOD.;[02] INSPECTED A REQUIRED. CORRECTIVE ACTION #1
